# SDR SWAA2025011385393

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 57,420 hours, 34,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LEFT GIRT BAR STOGAGE BRACKET LOOSE<[01] RESECURED FWD SERVICE DOOR GIRT BAR STOWAGE BRACKET PER S.I.P.
